New Properties of Complex Functions with Mean Value Conditions
Yuzhen Bai and
Lei Wu
Abstract and Applied Analysis, 2011, vol. 2011, 1-10
Abstract:
We apply mollifiers to study the properties of real functions which satisfy mean value conditions and present new equivalent conditions for complex analytic functions. New properties of complex functions with mean value conditions are given.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/167160.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/167160.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:167160
DOI: 10.1155/2011/167160
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().